MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: unk.Brand name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Lens work order search-no similar complaint type events reported for units within the same lot.Claim# (b)(4).
 
Event or Problem Description
Reportedly, a cq2015a intraocular lens, diopter +20.0 was received with a white speck on it.A back-up lens was implanted.There was no patient contact with the lens.
 
Additional Manufacturer Narrative
Additional information: h3-device evaluation: lens returned in a micro-centrifuge vial in liquid.Visual inspection found small speck optic of lens was noted at 2x.Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information: h6-method code 3331- based on the results of the investigation, one of the compositions of the particulate found on lens is likely to be collamer material particulates generated during the machining process.We are unable to determine any definitive root cause for this event.The cq2015a product line has been discontinued as of 2019, thus no further action is necessary.There is no indication that suggests a deficiency in the manufacturing process, further action is not required at this time.Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information: h6- method code 3331 and 4112: based on the results of the investigation, one of the compositions of the particulate found on lens is likely to be collamer material particulates generated during the machining process.We are unable to determine any definitive root cause for this event.Operators involved in the manufacturing of this nonconforming lens will be retrained in identification of cosmetic defects such as particulates on lens.There is no indication that suggests a deficiency in the manufacturing process, further action is not required at this time.Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key12361960
Report Number2023826-2021-03281
Device Sequence Number3822024
Product Code HQL
UDI-Device Identifier00841542101981
UDI-Public00841542101981
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer10/12/2021
11/05/2021
01/31/2022
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date11/07/2021
12/03/2021
02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown